# SDR SWIA201743656

- Difficulty date: July 24, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 34,260 hours, 21,026 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY: FWD FLOORBEAM ANGLE ON AFT SIDE OF BS 280 FOR CRAWLWAY PANEL 141ALF HAS EVIDENCE OF CORROSION. REPLACED FLOORBEAM ANGLE IAW SRM.
